# SDR CALA2024111402855

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,552 hours, 26,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 148A31509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STA 1016 STRINGER 2R AFT FITTING HAS EXFOLIATION CORROSION REF AAR N/R 9912544 FOR REPETITIVE INSPECTION REQUIREMENTS STATED IN PART 2.   REMOVED AND REPLACED AFT PRESSURE BULKHEAD STA 1016 AFT END FITTING S-2R AS PER BOEING DWG 147A0070 SHEET 28 AND ECRA 5380-01411 PT1 PARA 2 AND 3 THIS IS A CAT B REPAIR WITH NO TERMINATING ACTION FOR REPETITIVE INSPECTION THIS REPAIR WILL BE REINSPECTED IAW ECRA 5380-01411 ON LOG PAGE 9844369 WHICH COVERS REPAIRS FOR STR2R AND STR4R.
